# SDR CALA2025113011587

- Difficulty date: December 1, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 82,325 hours, 30,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0119LS02140000
- Condition: Faulted
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMER EXIT LIGHT STROBING PURPLE.   FOUND LEFT SIDE WINDOW LIGHT TO BE INOP. NOT EMERGENCY EXIT LIGHT.  DEACTIVATED LEFT WINDOW LIGHTS (P92 E12) AND INSTALLED PLACARD 7095608 , FOUND LEFT SIDE WINDOW LIGHT TO BE INOP. NOT EMERGENCY EXIT LIGHT.  DEACTIVATED LEFT WINDOW LIGHTS (P92 E12) AND INSTALLED PLACARD 7095608 REF MEL 3302B  REMOVED AND REPLACED LEFT HAND AFT OVERWING EXIT WINDOW LIGHT IN REF TO AMM 33-21-02. OPS CHECKS GOOD AT THIS TIME. THIS CLEARS MEL. DDP FOLLOWED. PLACARD REMOVED.
